# SDR DALA2018100100275

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 53,180 hours, 6,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Interface Unit
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EXIT SIGNS WILL NOT TURN OFF. FOUND NONSMOKING SIGN SWITCH IN ON POSITION. RESET LGCIU 1 AND 2. LP 5014610
